MAUDE Adverse Event Report: BECKMAN COULTER, INC AU5800 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC AU5800 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800-10 CHEMISTRY ANALYZER AU5800
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported obtaining high patient results on sodium, potassium and chloride on their au5800 clinical chemistry analyzer.The results were not released outside the laboratory.The customer reported this event to the national medical products administration (nmpa) for high patient results.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.
 
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the au5800 clinical chemistry analyzer and replaced the defective buffer valve to resolve the issue.The fse verified the analyzer returned to normal operation.Section a2, a3, a4, and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).Beckman coulter internal identifier is (b)(4).

Brand Name
AU5800 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24876516
Report Number9612296-2026-00161
Device Sequence Number13011594
Product Code JJE
UDI-Device Identifier14987666543016
UDI-Public(01)14987666543016(11)190212
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800-10 CHEMISTRY ANALYZER AU5800
Device Catalogue NumberB96697
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown